# SDR SIMA20130703001

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 7,389 hours, 4,654 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THEY RECEIVED AN OTBD SPOILERON CAUTION MESSAGE AND OTBD FLT SPOILERS CAUTION MESSAGE WHEN SPOILERS DEPLOYED DURING DESCENT.  ED2 FLIGHT CONTROL PAGE INDICATION RT OUTER MOST SPOILER. DECALRED AN EMERGECNY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  PERFORMED SELF TEST OF SCUS IAW AMM 72-61-05.  OPS CHECKED GOOD. FAULTS NOT PRESENT AT THIS TIME. THE ACFT WAS RETURNED TO SERVICE.
